MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL); LENS ADJUSTABLE LENS

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL); LENS ADJUSTABLE LENS
Model Number 60005
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Visual Disturbances (2140)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Site reported a bilateral patient had both light adjustable lenses explanted due to photopsia.Rxsight's first awareness of the event was (b)(6) 2021.The device history record for the lenses were reviewed.No issues were noted.Right eye: serial number: (b)(4).Lot number: l02-001753.Mfg date: 7/23/2020.Expiration date: 6/30/2023.(b)(4).Left eye: serial number: (b)(4).Lot number: l02-001812.Mfg date: 8/30/2020.Expiration date: 7/31/2023.(b)(4).The lenses have been returned and are currently being evaluated.
 
Event or Problem Description
Site reported a bilateral patient had both light adjustable lenses explanted due to photopsia.Rxsight's first awareness of the event was (b)(6) 2021.
 
Additional Manufacturer Narrative
Site reported a bilateral patient had both ligh adjustable lenses explanted due to photopsia.Rxsight's first awareness of the event was 10/18/2021.The explanted lenses were returned for evaluation.Visual inspection and optical testing of the returned lenses confirmed the presence of an ambient zone on the lens, which is indicative of exposure of the lens to ambient uv light prior to lock in.
 
Event or Problem Description
Site reported a bilateral patient had both ligh adjustable lenses explanted due to photopsia.Rxsight's first awareness of the event was 10/18/2021.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LENS ADJUSTABLE LENS
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
kelli carrillo
100 columbia
aliso viejo, CA 92656
MDR Report Key12800326
Report Number3012712027-2021-00072
Device Sequence Number5718543
Product Code PZK
UDI-Device Identifier00818806020173
UDI-Public01008188060201731120072317230630
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001753
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/18/2021
Supplement Date Received by Manufacturer10/18/2021
Initial Report FDA Received Date11/11/2021
Supplement Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale